Alert archive / Illinois / Small Craft Advisories in 2021
Small Craft Advisory 101, NWS Chicago, IL
NWS Chicago, IL issued this small craft advisory at Dec 3, 2021, 3:17 AM CST. It took effect at Dec 4, 2021, 12:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2021, 3:17 AM CST (09:17 UTC)
- In effect from
- Dec 4, 2021, 12:00 AM CST
- Expired
- Dec 4, 2021, 3:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted.
875 WHUS73 KLOT 030917 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 317 AM CST Fri Dec 3 2021 LMZ740>745-031730- /O.NEW.KLOT.SC.Y.0101.211204T0600Z-211204T1800Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 317 AM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... * WHAT...Northwest winds to 25 kt. Significant waves to 6 ft. Occasional waves to 8 ft. * WHERE...Portions of Lake Michigan. * WHEN...From midnight tonight to noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
301 WHUS73 KLOT 031541 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 941 AM CST Fri Dec 3 2021 LMZ740>745-032345- /O.CON.KLOT.SC.Y.0101.211204T0600Z-211204T1800Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 941 AM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... * WHAT...Northwest winds to 25 kt. Significant waves to 6 ft. Occasional waves to 8 ft. * WHERE...Portions of Lake Michigan. * WHEN...From midnight tonight to noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
901 WHUS73 KLOT 032041 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 241 PM CST Fri Dec 3 2021 LMZ743>745-040445- /O.EXT.KLOT.SC.Y.0101.211204T0600Z-211204T2100Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 241 PM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SATURDAY... * WHAT...Northwest winds to 25 kt. Significant waves to 6 ft. Occasional waves to 8 ft. * WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City IN and Calumet Harbor IL to Gary IN. * WHEN...From midnight tonight to 3 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ740>742-040445- /O.CON.KLOT.SC.Y.0101.211204T0600Z-211204T1800Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 241 PM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... * WHAT...Northwest winds to 25 kt. Significant waves to 5 ft. * WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...From midnight tonight to noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
134 WHUS73 KLOT 040305 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 905 PM CST Fri Dec 3 2021 LMZ743>745-041115- /O.CON.KLOT.SC.Y.0101.211204T0600Z-211204T2100Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 905 PM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... * WHAT...Northwest winds to 25 kt. Significant waves to 6 ft. Occasional waves to 8 ft. * WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City IN and Calumet Harbor IL to Gary IN. * WHEN...From midnight tonight to 3 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ740>742-041115- /O.CON.KLOT.SC.Y.0101.211204T0600Z-211204T1800Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 905 PM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...Northwest winds to 25 kt. Significant waves to 5 ft. * WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...From midnight tonight to noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
078 WHUS73 KLOT 040915 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 315 AM CST Sat Dec 4 2021 LMZ740>742-041715- /O.CAN.KLOT.SC.Y.0101.000000T0000Z-211204T1800Z/ /O.NEW.KLOT.GL.A.0015.211205T1600Z-211207T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 315 AM CST Sat Dec 4 2021 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...South gales to 35 kt Sunday shifting to west gales to 40 kt Sunday night. Significant waves to 9 ft. Occasional waves to 12 ft. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...From Sunday morning through Monday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ743>745-041715- /O.CON.KLOT.SC.Y.0101.000000T0000Z-211204T2100Z/ /O.NEW.KLOT.GL.A.0015.211205T1600Z-211207T0000Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 315 AM CST Sat Dec 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... * WHAT...For the Small Craft Advisory, northwest winds to 25 kt. Significant waves to 6 ft. Occasional waves to 8 ft. For the Gale Watch, south gales to 35 kt Sunday shifting to west gales to 40 kt Sunday night. Significant waves to 9 ft. Occasional waves to 12 ft. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...For the Small Craft Advisory, until 3 PM CST this afternoon. For the Gale Watch, from Sunday morning through Monday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
111 WHUS73 KLOT 041616 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 1016 AM CST Sat Dec 4 2021 LMZ743>745-050030- /O.CON.KLOT.SC.Y.0101.000000T0000Z-211204T2100Z/ /O.NEW.KLOT.SC.Y.0102.211205T1000Z-211206T0600Z/ /O.EXT.KLOT.GL.A.0015.211206T0600Z-211207T0000Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 1016 AM CST Sat Dec 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... ...GALE WATCH NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WHAT...For the first Small Craft Advisory, significant waves up to 6 ft. For the second Small Craft Advisory, southeast to south winds up to 30 kt. For the Gale Watch, west gales up to 35 to 40 kt, significant waves up to 9 ft, and occasional waves up to 12 ft. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...For the Small Craft Advisory, until 3 PM CST this afternoon. For the Small Craft Advisory, from 4 AM Sunday to midnight CST Sunday night. For the Gale Watch, from late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ742-050030- /O.NEW.KLOT.SC.Y.0102.211205T1000Z-211206T0600Z/ /O.EXT.KLOT.GL.A.0015.211206T0600Z-211207T0000Z/ Northerly Island to Calumet Harbor IL- 1016 AM CST Sat Dec 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... ...GALE WATCH NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southeast to south winds up to 30 kt. For the Gale Watch, west gales to 35 kt to 40 kt possible. Significant waves up to 6 ft and occasional waves up to 8 ft Sunday and Sunday night. * WHERE...Northerly Island to Calumet Harbor IL. * WHEN...For the Small Craft Advisory, from 4 AM Sunday to midnight CST Sunday night. For the Gale Watch, from late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ740-741-050030- /O.EXT.KLOT.GL.A.0015.211205T1000Z-211207T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- 1016 AM CST Sat Dec 4 2021 ...GALE WATCH NOW IN EFFECT FROM EARLY SUNDAY THROUGH MONDAY AFTERNOON... * WHAT...Southeast to south gale force gusts to 35 kt possible on Sunday morning then west gales to 35 to 40 kt after midnight Sunday night through Monday. Significant waves up to 9 ft and occasional waves up to 12 ft on Sunday. * WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...From late tonight through Monday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
123 WHUS73 KLOT 042120 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 320 PM CST Sat Dec 4 2021 LMZ743>745-050530- /O.EXP.KLOT.SC.Y.0101.000000T0000Z-211204T2100Z/ /O.CON.KLOT.SC.Y.0102.211205T1000Z-211206T0600Z/ /O.EXT.KLOT.GL.A.0015.211206T0600Z-211206T2100Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 320 PM CST Sat Dec 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... ...GALE WATCH NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...For the Small Craft Advisory, southeast to south winds to 30 kt. For the Gale Watch, west gales to 35 to 40 kt, significant waves up to 9 ft, and occasional waves up to 12 ft. * WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City IN and Calumet Harbor IL to Gary IN. * WHEN...For the Small Craft Advisory, from 4 AM Sunday to midnight CST Sunday night. For the Gale Watch, from late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ740-741-050530- /O.EXA.KLOT.SC.Y.0102.211205T1000Z-211206T0600Z/ /O.EXT.KLOT.GL.A.0015.211206T0600Z-211206T2100Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- 320 PM CST Sat Dec 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... ...GALE WATCH NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southeast to south winds to 30 kt with a few 35 kt gale gusts possible Sunday morning, significant waves up to 8 ft, and occasional waves up to 10 ft. For the Gale Watch, west gales to 35 to 40 kt. * WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...For the Small Craft Advisory, from 4 AM Sunday to midnight CST Sunday night. For the Gale Watch, from late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ742-050530- /O.CON.KLOT.SC.Y.0102.211205T1000Z-211206T0600Z/ /O.EXT.KLOT.GL.A.0015.211206T0600Z-211206T2100Z/ Northerly Island to Calumet Harbor IL- 320 PM CST Sat Dec 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... ...GALE WATCH NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WHAT...For the Small Craft Advisory, southeast to south winds to 30 kt with a few 35 kt gale gusts possible Sunday morning, significant waves up to 8 ft, and occasional waves up to 10 ft. For the Gale Watch, west gales to 35 to 40 kt. * WHERE...Northerly Island to Calumet Harbor IL. * WHEN...For the Small Craft Advisory, from 4 AM Sunday to midnight CST Sunday night. For the Gale Watch, from late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 2:30 AM CST, 47 minutes earlier.
Area forecast discussion, Dec 3, 2:30 AM CST, 47 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
230 AM CST Fri Dec 3 2021
.SHORT TERM...
Issued at 228 AM CST Fri Dec 3 2021
Through Saturday...
Only forecast concern is a chance of light rain/sprinkles across
the far northeast cwa this morning.
Precipitation that has been reported thus far across southern WI
has been mainly light rain/sprinkles with temps well above
freezing. Current temp at UGN is 41 with no reported precip there
thus far. Thermal profiles suggest that there is enough warm air
aloft for mainly rain or sprinkles across far northeast IL this
morning. Can't rule out a few snowflakes or maybe a brief period
of rain/snow mixed if intensity increased, but at this point, have
changed precip to all rain in the gridded forecast and raised
temps a few degrees through sunrise. This activity will move off
to the east/southeast through mid/late morning.
High temps are expected to reach the lower 50s across much of the
area today with upper 40s across the northeast and perhaps mid 50s
across the south. A weak cold front will move across the area
tonight and there may be a few hours where northwest winds gust
into the mid 20 mph range. Confidence is low but did bump the
winds up as the front moves across the area. High pressure will
move across the area Saturday with winds becoming light northerly
and while the winds may turn northeast across the entire area,
some of the high res guidance is showing a lake breeze by
afternoon. Highs expected to be cooler than today, but still in
the 40s. cms
&&
.LONG TERM...
Issued at 228 AM CST Fri Dec 3 2021
Saturday Night through Thursday...
The long term portion of the forecast looks to feature a more
active pattern than we've seen lately as several fast-moving
disturbances carve out incrementally deeper troughing with an
overall more amplified-looking synoptic scale pattern appearing in
extended progs towards the end of next week.
The next vort max in the never-ending parade of northwest flow
disturbances is set to emerge across the northern Great Plains at
the start of the long term period Saturday night. As this occurs,
strong upper jet divergence will facilitate the next round of
cyclogenesis across the Dakotas with an associated broad region of
warm advection taking off through Sunday morning across the area.
As mentioned in the previous discussion, low-level trajectories
are forecast to remain decidedly east and southeasterly in the
wake of departing high pressure which should initially curtail the
rate of saturation even in the midst of rather potent
WAA/upglide. The multi-model consensus is in reasonably good
agreement that things may not saturate sufficiently to produce
precipitation until after daybreak on Sunday morning, and have
attempted to reflect this in the latest gridded forecast.
The main point of concern with the initial onset of precipitation
is that surface wetbulb temperatures will likely be near or below
freezing for a period Sunday until dewpoints surge more
meaningfully into the 30s and 40s. Stout southwesterlies aloft
will ensure temperatures above 900 mb will be well above freezing,
supporting near total hydrometeor melting which suggests some
threat for an initial bout of freezing rain at precip onset. The
other scenario is--given indications of some convective
instability Sunday morning--for sleet development at the expense
of liquid precip. Based on the latest guidance suite, thinking
that the icing threat (if one materializes) will be very brief and
localized given the intense nature of WAA, and have greatly limited
ice accumulations in the gridded forecast. Certainly something to
keep tabs on however, just not the highest outcome potential at
this point. Any precipitation will change over to plain rain
through Sunday morning and afternoon as the column continues to
warm.
The mid-level dryslot looks to roll into the region Sunday
evening, ending the greatest precip chances from west-to-east.
A stout trailing vort lobe and just enough low-mid level moisture
may be sufficient to wring out some additional (gusty) snow
showers on Monday morning, although latest guidance trends
suggests the deeper moisture field remains relegated north of the
Wisconsin state line. The main story on Monday looks to be the
winds, with forecast soundings supporting frequent gusts to 35 to
45 mph in the cold advection regime, with some support for a
period Monday morning and early afternoon where gusts to approach
Wind Advisory criteria. If trends continue, we'll be headed for
Gale Watches for our nearshore marine zones in future forecasts--
still a bit too far out for those yet.
High pressure builds into the area for a brief respite on Monday
night, but our next wave approaches fast on the heels of the
first, pushing the next wing of warm advection overhead on
Tuesday. Deterministic and ensemble guidance remains a bit split
with the track of this next feature with a mishmash of disparate
solutions, but the blended offering of low-end chance PoPs into
Tuesday evening looked more than fine. Thermal profiles look cold
enough for snow in nearly all solutions. Things look mostly dry
into Thursday (save for a few ensemble members spitting out
additional light precip on Thursday), with signs of a potentially
more robust storm system to close out the week into next weekend.
Carlaw
&&
.AVIATION...
For the 06Z TAFs...
Forecast concerns for the terminals...
*Chances for a mix of light rain/snow showers continues through
daybreak on Friday.
*VFR ceilings with light and variable winds in store for Friday.
Cloud cover has continued to increase across the area this evening
ahead of a weak frontal boundary that is currently moving south
into Illinois. This front is also generating showers along the
Wisconsin-Illinois border that are starting to stretch into
northeast Illinois. Current observations indicate that the showers
are starting to reach the ground as the lower atmosphere becomes
saturated. While rain looks to be the most likely precipitation
type given the above freezing temperatures, forecast soundings
indicate that evaporative cooling could allow temperatures to drop
close to freezing which would allow for a few snow flakes.
Precipitation is expected to clear the terminals shortly after
daybreak leaving us with VFR ceilings for the rest of the day.
Winds will continue to be light and variable tonight before
turning southeasterly in the morning. Speeds will remain under 10
kts through the day on Friday with winds backing to the north in
the evening.
Yack
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...Small Craft Advisory...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
LMZ745...midnight Saturday to noon Saturday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Dec 3, 3:13 AM CST, 4 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 313 AM CST Fri Dec 3 2021 ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002- 010-011-019-040915- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage- La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Northern Cook-Central Cook-Southern Cook-Northern Will- Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- 313 AM CST Fri Dec 3 2021 /413 AM EST Fri Dec 3 2021/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Sunday Night and Monday... Limited Non Thunderstorm Wind Risk. Tuesday and Tuesday night... Limited Snow Risk. DISCUSSION: West to northwest winds may gust up to 35 to 45 mph on late Sunday night and through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. LMZ740>745-040915- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 313 AM CST Fri Dec 3 2021 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Today and Tonight. Weather hazards expected... Hazardous conditions for small craft. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday and Sunday... Hazardous conditions for small craft are likely. Monday... Gale force winds and or very hazardous waves are possible. Carlaw Visit us at www.weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
Nearby
Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.